# SDR USAA2009070891744

- Difficulty date: June 6, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 69774771
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - GALVANIC CORROSION ON SUPPORT ZEE AT BS 992.5, LBL 37.  REPLACED SUPPORT ZEE AT BS 992.5, LBL 37 IAW B737 SRM 51-40-02 & BOEING DRAWING 65C33533.
